Patient Name: Adela Torres
Hospital IDENTIFICATION: 13246
Specialist: Sachi Kato, M. D., Dermatology
Requesting Doctor: Leon Medina, M. D., Internal Remedies
Date of Consult: 06/23/2011
Reason for Discussion: Please examine stomatitis, quite possibly methotrexate related.
HISTORY OF PRESENT ILLNESS: The sufferer is a very enjoyable 57-year aged female, a native of Cuba, becoming seen for evaluation and treatment to get sores in her mouth that this wounderful woman has had for the last 10-12 times. The patient has a long history of extreme and unbearable rheumatoid arthritis for which she has had numerous remedies, but in the last ten years she gets been treated with methotrexate quite effectively. Her serving has various somewhere between 20 and twenty-five mg each week. About the beginning of this year, her dosage was decreased via 25 magnesium to 20 magnesium, but because of a flare with the rheumatoid arthritis, it absolutely was increased to 22. 5 mg a week. She has acquired no difficulties with methotrexate as far as she is aware. She also required an NSAID about a month ago that was recently discontinued because of the ulcerations in her mouth area. About two weeks ago, just about the time the stomatitis began, she was placed on a great antibiotic pertaining to suspected higher respiratory illness. She will not remember the antibiotic, even though she claims she recalls taking this type of medication before without any problems.
Your woman was in that medication , three supplements a day, for 3 to 4 days. She notes zero other complications with her skin area. She recalls no allergic attacks to medicine. She has not any previous history of fever blisters.
Hospital ID: 13246
Web page 2
PHYSICAL EXAMINATION: Discloses superficial erosions along the lip area, particularly the reduced lips, the posterior eglise mucosa, along the sides from the tongue, and in addition some superficial erosions over the upper and lower gingiva. Her posterior pharynx was difficult to imagine, but I saw no erosions on the areas...